# SDR BAGA2025042800006

- Difficulty date: April 27, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N175BZ
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55058
- Aircraft time: 7,685 hours, 3,246 cycles
- Engine: 1PW524G3
- Engine time: 7,685 hours, 3,246 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON CLIMB OUT GOT A STRONG BURNING SMELL AT 28000 FT, TURNED RIGHT HAND PACK OFF AT 31000 FT AND SMELL DISIPATED AND DID NOT COME BACK THE REST OF THE FLIGHT. DEFFERRED RIGHT PACK.
